Alert archive / New York / Frost Advisories in 2012
Frost Advisory 5, NWS Albany, NY
NWS Albany, NY issued this frost advisory at May 6, 2012, 11:48 AM EDT for Fulton County, Saratoga County, Washington County, New York; Bennington County, Windham County, Vermont. It took effect at May 7, 2012, 1:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 6, 2012, 11:48 AM EDT (15:48 UTC)
- In effect from
- May 7, 2012, 1:00 AM EDT
- Expired
- May 7, 2012, 7:28 AM EDT
- In force
- 6 hr
- Issued by
- NWS Albany, NY
Counties Fulton County, NY, Saratoga County, NY, Washington County, NY, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 74 km from the middle of the area, began a volume at 15:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 3.8 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
629 WWUS71 KALY 061548 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 1148 AM EDT SUN MAY 6 2012 NYZ032-033-042-043-083-071000- /O.NEW.KALY.FZ.W.0008.120507T0500Z-120507T1400Z/ NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN WASHINGTON- SOUTHEAST WARREN- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... WARRENSBURG...WHITEHALL...GRANVILLE...GLENS FALLS... WEST GLENS FALLS 1148 AM EDT SUN MAY 6 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EDT MONDAY. * LOCATIONS...ADIRONDACKS AND PORTIONS OF THE UPPER HUDSON VALLEY. * TEMPERATURES...UPPER 20S TO LOWER 30S. * IMPACTS...FREEZING TEMPERATURES AND AREAS OF FROST THAT WILL CAUSE DAMAGE OR DEATH TO UNPROTECTED CROPS AND TENDER VEGETATION LATE TONIGHT AND EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ041-082-084-VTZ013-014-071000- /O.NEW.KALY.FR.Y.0005.120507T0500Z-120507T1400Z/ NORTHERN SARATOGA-NORTHERN FULTON-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM- INCLUDING THE CITIES OF...SARATOGA SPRINGS...NORTHVILLE... MAYFIELD...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...GREENWICH... BENNINGTON...JACKSONVILLE...NEWFANE 1148 AM EDT SUN MAY 6 2012 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EDT MONDAY. * LOCATIONS...NORTHERN FULTON...SOUTHERN SARATOGA...SOUTHERN WASHINGTON COUNTIES OF EASTERN NEW YORK INCLUDING THE SOUTHERN GREEN MOUNTAINS OF VERMONT. * TEMPERATURES...33 TO 36 DEGREES. * IMPACTS...NEAR FREEZING TEMPERATURES AND WIDESPREAD FROST COULD DAMAGE TENDER VEGETATION OR CROPS LATE TONIGHT AND EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
2 follow-up statements
978 WWUS71 KALY 070811 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 411 AM EDT MON MAY 7 2012 NYZ032-033-042-043-083-071400- /O.CON.KALY.FZ.W.0008.000000T0000Z-120507T1400Z/ NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN WASHINGTON- SOUTHEAST WARREN- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... WARRENSBURG...WHITEHALL...GRANVILLE...GLENS FALLS... WEST GLENS FALLS 411 AM EDT MON MAY 7 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * LOCATIONS...WESTERN ADIRONDACKS AND LAKE GEORGE REGION. * TEMPERATURES...UPPER 20S TO LOWER 30S. * IMPACTS...FREEZING TEMPERATURES AND WIDESPREAD FROST THAT WILL CAUSE DAMAGE OR DEATH TO UNPROTECTED CROPS AND TENDER VEGETATION EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ041-082-084-VTZ013-014-071400- /O.CON.KALY.FR.Y.0005.000000T0000Z-120507T1400Z/ NORTHERN SARATOGA-NORTHERN FULTON-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM- INCLUDING THE CITIES OF...SARATOGA SPRINGS...NORTHVILLE... MAYFIELD...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...GREENWICH... BENNINGTON...JACKSONVILLE...NEWFANE 411 AM EDT MON MAY 7 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * LOCATIONS...SACANDAGA AND SARATOGA REGIONS OF EASTERN NEW YORK AS WELL AS THE SOUTHERN GREEN MOUNTAINS AND SOUTHWEST VERMONT. * TEMPERATURES...33 TO 36 DEGREES. * IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST COULD DAMAGE TENDER VEGETATION OR CROPS EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
267 WWUS71 KALY 071128 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 728 AM EDT MON MAY 7 2012 NYZ032-033-042-043-083-071230- /O.CAN.KALY.FZ.W.0008.000000T0000Z-120507T1400Z/ NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN WASHINGTON- SOUTHEAST WARREN- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... WARRENSBURG...WHITEHALL...GRANVILLE...GLENS FALLS... WEST GLENS FALLS 728 AM EDT MON MAY 7 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FREEZE WARNING FOR THE WESTERN ADIRONDACKS AND LAKE GEORGE REGION. TEMPERATURES HAVE WARMED AND THE THREAT FOR WIDESPREAD FROST FORMATION HAS ENDED. $$ NYZ041-082-084-VTZ013-014-071230- /O.CAN.KALY.FR.Y.0005.000000T0000Z-120507T1400Z/ NORTHERN SARATOGA-NORTHERN FULTON-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM- INCLUDING THE CITIES OF...SARATOGA SPRINGS...NORTHVILLE... MAYFIELD...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...GREENWICH... BENNINGTON...JACKSONVILLE...NEWFANE 728 AM EDT MON MAY 7 2012 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FROST ADVISORY FOR THE SACANDAGA AND SARATOGA REGIONS OF EASTERN NEW YORK AS WELL AS THE SOUTHERN GREEN MOUNTAINS AND SOUTHWEST VERMONT. TEMPERATURES HAVE WARMED AND THE THREAT FOR FROST FORMATION HAS ENDED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this frost advisory went out at May 6, 8:27 AM EDT, 3 hours 21 minutes earlier.
Area forecast discussion, May 6, 8:27 AM EDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 827 AM EDT SUN MAY 6 2012 .SYNOPSIS... HIGH PRESSURE TO OUR NORTH WILL CONTINUE TO BATTLE WITH A STUBBORN STALLED OUT FRONT JUST TO OUR SOUTH. EARLY TODAY...CLOUDS WILL WIN OUT FROM ALBANY SOUTHWARD. HOWEVER...DRIER AIR IS EXPECTED TO SURGE SOUTHWARD ONCE AGAIN LATER TODAY INTO EARLY TONIGHT. THEN...THE CLOUDS WILL ATTEMPT TO MOVE NORTH AGAIN TONIGHT. THE NEXT CHANCE OF ANY SIGNIFICANT PRECIPITATION IS NOT UNTIL MONDAY NIGHT. && .NEAR TERM /THROUGH TONIGHT/... WE HAVE EXPIRED THE FROST/FREEZE HEADLINES AND WE ARE CLOSELY LOOKING OVER THE POTENTIAL TO REISSUE ANOTHER SET OF FROST/FREEZE HEADLINES FOR TONIGHT. LATEST EXPERIMENTAL REFLECTIVITY FORECASTS HAVE INCREASED THE POTENTIAL FOR SHOWER ACTIVITY TO DEVELOP ALONG THE DIFFERENTIAL HEATING BOUNDARY ACROSS PORTIONS OF THE CATSKILLS...MID HUDSON VALLEY AND NW CT. SO WE HAVE INTRODUCED A SLIGHT CHANCE POPS FOR THESE AREAS THIS AFTERNOON. FOR THE REST OF THE MORNING...LOOK FOR THE SKY TO REMAIN MOSTLY CLOUDY SOUTH AND EAST OF ALBANY...INCREASING SUNSHINE LOCALLY...SUNNY OR MOSTLY SUNNY NORTHWEST OF ALBANY. TEMPERATURES WILL RESPOND FAST WITH THE SUNSHINE...QUICKLY JUMPING THROUGH THE 40S NORTHWEST...WHILE RISING AT MUCH SLOWER RATES INTO THE 50S SOUTH AND EAST OF ALBANY. BY AFTERNOON...MOST AREAS...EVEN TO THE SOUTHEAST OF ALBANY...SHOULD SEE AT LEAST SOME SUNSHINE. HIGH TEMPERATURES TODAY WILL GENERALLY BE IN THE 60S. && .SHORT TERM /MONDAY THROUGH TUESDAY/... TONIGHT...IT LOOKS AS THE SURFACE HIGH PRESSURE WILL BUILD TO OUR EAST. LOW LEVEL MOISTURE LOOKS TO POOL TO OUR SOUTHEAST BUT LOW LEVEL CLOUDS MIGHT JUST REMAIN TO THE SOUTH AND EAST OF OUR REGION. THE SKY LOOKS TO BE MOSTLY CLEAR FROM ALBANY NORTHWARD BUT THIS IS NOT THE HIGHEST CONFIDENT FORECAST. ASSUMING THAT HAPPENS...TEMPERATURES LOOK SIMILAR TO THIS OVERNIGHT AND THAT MEANS ONCE AGAIN TEMPERATURES COULD BE HEADING DOWN TO THE FREEZING MARK (OR EVEN LESS) ACROSS THE ADIRONDACK REGION...AND INTO THE MID 30S ACROSS THE REMAINDER OF OUR NORTHERN REGIONS. SINCE WE HAVE ACTIVE FROST/FREEZE HEADLINES ALREADY OUT...WILL NOT ISSUE ANYTHING FOR TONIGHT BUT WILL MENTION IT IN OUR HAZARDOUS WEATHER OUTLOOK. BASICALLY...IF YOU HAVE PLANTED TENDER VEGETATION...YOU MIGHT NEED TO PROTECT YOUR PROPERTY IF YOU LIVE WELL NORTH OF MOHAWK RIVER...AS WELL AS THE GREENS OF SOUTHERN VERMONT. REMAINING AREAS FROM THE CAPITAL DISTRICT SOUTHWARD WILL SEE OVERNIGHT LOWS RANGING FROM THE UPPER 30S TO MID 40S. MONDAY LOOKS DRY IN MOST AREAS. HOWEVER...WITH A SOUTHEAST FLOW SETTING UP...SOME DRIZZLE OR LIGHT SHOWERS MIGHT DEVELOP LATE IN THE DAY ACROSS THE CATSKILLS DUE TO UPSLOPE SQUEEZING A RETURN OF LOW LEVEL MOISTURE. FOR NOW...WENT WITH JUST SLIGHT/LOW POPS LATE IN THE DAY. TEMPERATURES WILL ONCE AGAIN BE IN THE 60S TO AROUND 70. AS WE HEAD INTO MONDAY NIGHT...HIGH PRESSURE WILL MOVE FURTHER TO OUR EAST. IT LOOKS AS IF AN IMPRESSIVE LOW PRESSURE AREA WILL TRACK TOWARD US FROM THE GREAT LAKES. THE ONLY CHANGE IS MOST MODEL GUIDANCE NOW TRACKS THIS LOW A LITTLE FURTHER NORTH COMPARED TO BEFORE...WITH THE BEST FORCING OVER OUR NORTHERN AREAS LATE AT NIGHT INTO EARLY TUESDAY. HAVE ADJUSTED OUR QPF TO REFLECT THIS TREND. MORE ABOUT QPF IN OUR HYDROLOGY SECTION. FOR NOW...SHOWERS LIKELY ACROSS OUR NORTHERN AREAS MONDAY NIGHT...CHANCES SOUTH. WITH THE SOUTHERLY FLOW AND MOISTURE...TEMPERATURES WILL SAFELY STAY ABOVE FREEZING EVERYWHERE...GENERALLY IN THE 40S TO AROUND 50. TUESDAY...THE LOW WILL TRACK ACROSS THE SAINT LAWRENCE VALLEY... DRAGGING AN OCCLUDED FRONT INTO THE REGION BY DAY/S END. SHOWALTER VALUES LOOK TO REMAIN GREATER THAN 0 WITH ANY GOOD SURFACE INSTABILITY LIKELY REMAINING WELL TO OUR SOUTH IN THE WARM AIR SECTOR. THEREFORE...WE HAVE NO MENTION OF THUNDER AT THIS TIME. AS WE NEAR THE EVENT...WE WILL CONTINUE TO ACCESS THE POTENTIAL FOR THUNDERSTORM ACTIVITY BUT RIGHT NOW IT JUST LOOKS WET. LEANED WITH THE COOLER MET TEMPERATURES ON TUESDAY...GETTING ONLY BACK INTO THE 50S AND LOWER 60S. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... WIDESPREAD SHOWERS WILL PERSIST INTO EARLY TUESDAY NIGHT...BUT AS THE FRONTAL BOUNDARY SLOWLY SLIDES SOUTHEAST...THE WIDESPREAD SHOWERS WILL BECOME CONFINED TO SOUTHEAST AREAS TOWARD SUNRISE. LIKELY POPS ARE FORECAST IN ALL AREAS TO START TUESDAY NIGHT...THEN POPS DECREASE TO LOW CHANCE OVER THE FAR NORTHWEST BY SUNRISE...AND REMAIN LIKELY OVER THE SOUTHEAST. ON WEDNESDAY...MODELS INDICATE ANOTHER SURFACE WAVE WILL TRY TO FORM ALONG THE FRONT...WHICH COULD PROLONG MORE NUMEROUS SHOWERS OVER THE SOUTHEAST...AND HAVE CONTINUED TO FORECAST LIKELY POPS THERE THROUGH WEDNESDAY. CHANCE POPS ELSEWHERE. LOWS TUESDAY NIGHT WILL BE IN THE MID 40S TO MID 50S...AND HIGHS WEDNESDAY 60 TO 70. BEYOND WEDNESDAY...THE FRONTAL BOUNDARY WILL CONTINUE TO SLOWLY SLIDE EAST...AND PCPN ASSOCIATED WITH IT WILL BE TO THE EAST OF THE FORECAST AREA. HOWEVER...THE TRAILING UPPER LEVEL TROF ASSOCIATED WITH THIS BOUNDARY IS FORECAST TO EVENTUALLY CUTOFF AND ONLY SLOWLY DRIFT ACROSS THE FORECAST AREA WEDNESDAY NIGHT THROUGH FRIDAY. HAVE KEPT CHANCE POPS OVER THE REGION WEDNESDAY NIGHT AND THURSDAY...THEN FORECAST A SLOW CLEARING TREND FROM NW TO SE THURSDAY NIGHT AND FRIDAY. BY FRIDAY THE NW HALF OF THE REGION IS FORECAST TO BE DRY...WITH ONLY SLIGHT CHANCE POPS SOUTHEAST. COOL DURING THIS PERIOD WITH THE UPPER LOW OVERHEAD...AND FOR PARTS OF THE ADIRONDACKS THURSDAY NIGHT...SNOW SHOWERS ARE FORECAST RATHER THAN RAIN SHOWERS. LOWS WEDNESDAY NIGHT WILL BE IN THE UPPER 30S TO AROUND 50...HIGHS THURSDAY IN THE 50S TO LOWER 60S...LOWS THURSDAY NIGHT IN THE MID 30S TO MID 40S...AND HIGHS FRIDAY IN THE MID 50S TO MID 60S. FINALLY DRY AND MAINLY CLEAR IS FORECAST FOR FRIDAY NIGHT AND SATURDAY AS SURFACE HIGH PRESSURE AND UPPER LEVEL RIDGING BUILD INTO THE REGION. THE ECMWF IS THE THE MOST OPTIMISTIC ABOUT THIS OCCURRING...WHILE THE GFS STILL HAS THE UPPER LOW CLOSE ENOUGH TO THE REGION TO PRODUCE A LOT OF CLOUDS...ESPECIALLY OVER EASTERN AREAS. LOWS FRIDAY NIGHT WILL BE IN THE MID 30S TO MID 40S...HIGHS SATURDAY IN THE 60S TO AROUND 70. && .AVIATION /13Z SUNDAY THROUGH THURSDAY/... VFR CONDITIONS WITH MAINLY P6SM SKC CONDITIONS OR SCT HIGH CLOUDS EXPECTED AT THE KGFL TAF SITE THROUGH THE TAF PERIOD ENDING AT 12Z MONDAY. LOW LEVEL MOISTURE HAS RETURNED AS FAR NORTH AS THE KALB TAF SITE THIS MORNING...BUT MODELS INDICATE IT WILL BE PUSHED TO THE SOUTHEAST LATER THIS MORNING. HAVE FORECAST VFR/MVFR CIGS AT THE KALB TAF SITE THROUGH AROUND 16Z...THEN VFR CONDITIONS WITH ONLY SCT CLOUDS OR CLEAR SKIES THEREAFTER. WIDESPREAD LOW LEVEL MOISTURE WILL REMAIN ACROSS THE REGION FROM THE MID HUDSON VALLEY SOUTH AND EAST FOR MOST OF THE TAF PERIOD...SO EXPECT MVFR CIGS AT KPOU THROUGH ABOUT 16Z-18Z...THEN VFR CIGS THEREAFTER UNTIL LATE TONIGHT...WITH CLOUDS BECOMING SCT AROUND 08Z TONIGHT. N/NE WINDS 5 KTS OR LESS OR CALM CONDITIONS AT THE TAF SITES THROUGH 14Z TO 16Z...THEN NORTH TO EAST WINDS AT 8 KTS OR LESS AFTER 16Z... BECOMING LESS THAN 5 KTS OR CALM TONIGHT. .OUTLOOK... MON...VFR...NO SIG WX. MON NT-WED...MVFR/IFR. INCR PROB OF SHRA. WED NT-THU...VFR/MVFR. SLIGHT CHC TO CHC -SHRA. && .FIRE WEATHER... FOR TODAY...THE ADIRONDACKS WILL SEE LOW RH VALUES THIS AFTERNOON UNDER 30 PERCENT AND HIGH HAINES INDICES OF 6 ALONG WITH LOTS OF SUNSHINE. THE MAJORITY OF EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND WILL SEE MODERATE HUMIDITY VALUES WITH RH VALUES IN THE 30-49 PERCENT THIS AFTERNOON AND INCREASING AFTERNOON SUNSHINE. OUR SOUTHERN ZONES...INCLUDING THE SOUTHEASTERN CATSKILLS...MID HUDSON VALLEY SOUTH OF KINGSTON AND LITCHFIELD COUNTY... WILL HAVE LIMITED AFTERNOON SUNSHINE AND RH VALUES REMAINING AT OR SLIGHTLY ABOVE 50 PERCENT. THE WIND WILL BE NORTH OR NORTHEAST TODAY 5 TO 10 MPH MOST AREAS...EXCEPT LIGHT AND VARIABLE SOUTHERN AREAS. A NEARLY FULL RECOVERY TONIGHT WITH A LIGHT NORTH OR NORTHEAST WIND. DRY WEATHER MONDAY IN MOST PLACES...ALTHOUGH THERE COULD BE SOME PATCHY LATE DAY DRIZZLE OR ISOLATED SHOWERS ACROSS THE CATSKILLS. RH VALUES WILL DROP TO BETWEEN 30 AND 49 PERCENT MOST PLACES DURING THE AFTERNOON...BUT WOULD LOCALLY RISE MARKEDLY SHOULD LATE DRIZZLE DEVELOP. THE WIND WILL TURN TO THE SOUTHEAST 5 TO 10 MPH. LOOKS LIKE MORE SHOWERS IN THE FORECAST MONDAY NIGHT INTO TUESDAY...WITH THE HEAVIEST AMOUNTS IN OUR NORTHERN ZONES. UNSETTLED AND SOMEWHAT DAMP WEATHER COULD PERSIST INTO MUCH OF THE UPCOMING WORK WEEK. && .HYDROLOGY... NO HYDRO PROBLEMS THROUGH MONDAY. DRY WEATHER IS EXPECTED OVER THE REMAINDER OF THE WEEKEND WITH A MIXTURE OF SUNSHINE AND CLOUDS. THE NEXT CHANCE FOR SIGNIFICANT RAIN WILL ARRIVE MONDAY NIGHT AND CONTINUE THROUGH TUESDAY. IT APPEARS THE HEAVIER QPF WOULD BE NORTH OF MOHAWK VALLEY...EASTWARD INTO SOUTHERN VERMONT WHERE THREE QUARTERS OF AN INCH TO AN INCH AND QUARTER COULD FALL MONDAY NIGHT THROUGH TUESDAY. A QUARTER OF AN INCH IS EXPECTED ACROSS OUR SOUTHERN ZONES...AND ABOUT HALF INCH LOCALLY IN THE CAPITAL DISTRICT. THIS RAIN COULD RESULT IN SOME SIGNIFICANT WITHIN BANK RISES TO SOME OF THE NORTHERN RIVERS...WITH ONE OR TWO SITES POSSIBLY TOUCHING ACTION STAGE. AT THIS TIME...ANY ACTUAL FLOODING IS UNLIKELY. MORE SHOWERS ARE POSSIBLE WEDNESDAY AND THURSDAY...BUT AT THIS POINT...MOST OF THIS ADDITIONAL PRECIPITATION AMOUNTS LOOK FAIRLY LIGHT AND SOME OF THIS COULD FALL AS SNOW ACROSS THE HIGHER NORTHERN MOUNTAINS! SOME HEAVIER RAINFALL IS POSSIBLE IN OUR SOUTHEASTER ZONES. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...HWJIV NEAR TERM...HWJIV/BGM SHORT TERM...HWJIV LONG TERM...GJM AVIATION...GJM FIRE WEATHER...HWJIV HYDROLOGY...NAS FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
Hazardous weather outlook, May 6, 8:02 AM EDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 802 AM EDT SUN MAY 6 2012 NYZ032-033-041>043-082>084-VTZ013-014-071200- NORTHERN HERKIMER-HAMILTON-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- 802 AM EDT SUN MAY 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADIRONDACKS...LAKE GEORGE SARATOGA REGION AND PORTIONS OF THE SOUTHERN GREEN MOUNTAINS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. AS THE GROWING SEASON HAS STARTED ACROSS THE REGION...THERE IS A POTENTIAL FOR FROST OR FREEZING CONDITIONS TONIGHT. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ001-025-NYZ038>040-047>054-058>061-063>066-VTZ015- 071200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- EASTERN WINDHAM- 802 AM EDT SUN MAY 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EASTERN SECTIONS OF WINDHAM COUNTY OF SOUTHERN VERMONT...THE MOHAWK VALLEY...CAPITAL REGION...MID HUDSON VALLEY...CATSKILLS...TACONICS OF EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 11:48 AM EDT | Freeze Warning | ALY | Hamilton, Herkimer, Warren, Washington | 20 hr |
Nearby
Frost Advisories in New York, 2012Frost Advisories in Vermont, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.